# SDR HALA2012011100015

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 35,436 hours, 6,588 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON EXTERNAL INSPECTION OF NR 1 ENGINE, FOUND TWO TCC SUPPORT BRACKET CLAMPS BROKEN.  REPLACED TCC SUPPORT BRACKET CLAMPS AT 3 O'CLOCK POSITION.  OK FOR SERVICE.
